Alert archive / Missouri / Flash Flood Watches in 2016
Flash Flood Watch 7, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Sep 8, 2016, 3:54 AM CDT for Linn County, Miami County, Kansas; 6 counties in Missouri. It took effect at Sep 8, 2016, 7:00 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2016, 3:54 AM CDT (08:54 UTC)
- In effect from
- Sep 8, 2016, 7:00 PM CDT
- Expired
- Sep 10, 2016, 3:37 AM CDT
- In force
- 33 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Cooper County, MO, Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 24.1
The text
As transmitted.
282 WGUS63 KEAX 080854 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 354 AM CDT THU SEP 8 2016 ...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI THURSDAY NIGHT... .SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY NIGHT ALONG A FRONTAL BOUNDARY LIFTING NORTH INTO EAST CENTRAL KANSAS AND ADJACENT WEST CENTRAL MISSOURI. ANTECEDENT CONDITIONS FROM THURSDAY MORNING STORMS WITHIN THIS AREA WILL PRESENT THE CONCERN FOR FLASH FLOODING THURSDAY NIGHT. ALSO EXPECTING ADDITIONAL AND POTENTIALLY MORE WIDESPREAD ACTIVITY FRIDAY NIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT. THUS HAVE KEPT THE WATCH IN EFFECT THROUGH SATURDAY MORNING. KSZ057-060-MOZ043>045-053-054-082100- /O.NEW.KEAX.FF.A.0007.160909T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 354 AM CDT THU SEP 8 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS... HENRY...JOHNSON MO AND PETTIS. * FROM 7 PM THURSDAY EVENING THROUGH 7 AM SATURDAY MORNING * SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL THURSDAY NIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. * EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
004 WGUS63 KEAX 082045 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CDT THU SEP 8 2016 ...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI THURSDAY NIGHT... .SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A FRONTAL BOUNDARY LIFTING NORTH INTO EAST CENTRAL KANSAS AND ADJACENT WEST CENTRAL MISSOURI. ANTECEDENT CONDITIONS FROM THIS MORNING STORMS WITHIN THIS AREA WILL PRESENT THE CONCERN FOR FLASH FLOODING TONIGHT. WE ALSO EXPECT ADDITIONAL AND POTENTIALLY MORE WIDESPREAD ACTIVITY FRIDAY NIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT. THUS WE HAVE KEPT THE WATCH IN EFFECT THROUGH SATURDAY MORNING. KSZ057-060-MOZ043>045-053-054-091000- /O.CON.KEAX.FF.A.0007.160909T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 345 PM CDT THU SEP 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. * FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING * SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. * EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
043 WGUS63 KEAX 090306 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1006 PM CDT THU SEP 8 2016 ...HEAVY RAINFALL EXPECTED FOR EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI OVERNIGHT... KSZ057-060-MOZ043>045-053-054-091115- /O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 1006 PM CDT THU SEP 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. * THROUGH SATURDAY MORNING * SCATTERED THUNDERSTORMS WILL BRING 2 TO 3 INCHES OF RAINFALL TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. * EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
544 WGUS63 KEAX 090841 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 341 AM CDT FRI SEP 9 2016 MOZ046-091845- /O.EXA.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COOPER- INCLUDING THE CITY OF...BOONVILLE 341 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL MISSOURI... INCLUDING THE FOLLOWING AREA...COOPER. * THROUGH SATURDAY MORNING * THUNDERSTORMS WILL BRING ONE TO TWO INCHES OF RAIN THIS MORNING WITH ANOTHER INCH POSSIBLE THIS EVENING. * EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KSZ057-060-MOZ043>045-053-054-091845- /O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 341 AM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS...HENRY...JOHNSON MO AND PETTIS. * THROUGH SATURDAY MORNING * THUNDERSTORMS WILL BRING 1 TO 3 INCHES OF RAINFALL THIS MORNING...WITH AN ADDITIONAL INCH POSSIBLE TONIGHT INTO EARLY SATURDAY MORNING. * EXCESSIVE RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
188 WGUS63 KEAX 091835 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 135 PM CDT FRI SEP 9 2016 KSZ057-060-MOZ043>046-053-054-101200- /O.CON.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 135 PM CDT FRI SEP 9 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS AND MIAMI. IN MISSOURI...BATES...CASS...COOPER...HENRY...JOHNSON MO AND PETTIS. * THROUGH SATURDAY MORNING. * AN ADDITIONAL INCH OF PRECIPITATION IS POSSIBLE TONIGHT INTO EARLY SATURDAY MORNING ON TOP OF THE ONE TO OVER THREE INCHES OF RAIN THAT HAS ALREADY FALLEN IN THE WATCH AREA. * EXCESSIVE RUNOFF AND RAINFALL COULD LEAD TO FLASH FLOODING OF CREEKS... STREAMS...LOW-LYING AREAS...AND URBAN LOCATIONS. FLOODING MAY OCCUR IN AREAS THAT ARE NOT TYPICALLY FLOOD PRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
259 WGUS63 KEAX 100837 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 337 AM CDT SAT SEP 10 2016 ...HEAVY RAIN HAS EXITED THE AREA ENDING THE FLASH FLOODING THREAT... KSZ057-060-MOZ043>046-053-054-100945- /O.CAN.KEAX.FF.A.0007.000000T0000Z-160910T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-LINN KS-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...BELTON...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 337 AM CDT SAT SEP 10 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI HAS BEEN CANCELLED. HOWEVER...2 TO 6 INCHES OR RAIN FELL ACROSS THE AREA OVER THE PAST 36 HOURS AND ONGOING FLOODING IS OCCURRING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 10:53 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Sep 7, 10:53 PM CDT, 5 hours 1 minute before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1053 PM CDT WED SEP 7 2016 .Discussion... Issued at 402 PM CDT WED SEP 7 2016 Water vapor imagery at 2015 shows a nice fetch of moisture coming off the desert southwest region where the remnants of Hurricane Newton are currently located. This moisture has been pulled northward along the eastern/southeastern edge of a broad trough located over the northern CONUS. This moisture being pumped into the area will prime the pump - so to speak - for periods of off and on light to moderate rain over the next few days. At the surface, warm and moist conditions are present across the entire area, as a stationary boundary is draped across southern Iowa into SE Nebraska and NE Kansas. South of this boundary temperatures are in the upper 80s to lower 90s, with dewpoints well into the 70s. North of the boundary temperatures are in the 70s, with similar dewpoints. Areas south of the Missouri River, well into the warm sector will likely remain dry through the rest of the evening. However a quickly moving vort max is rolling through the area, and could kick off a round of thunderstorms north of Interstate 70. The wind profile doesn't look too conducive to organized severe weather, however that boundary along the MO/IA border could be the focus for better low level turning and better overall shear. Therefore, the biggest concern for severe weather tonight will likely reside close to that boundary in far northern MO. Then the focus turns to the potential for moderate to heavy rain for Thursday and Friday. PWAT's across the area will likely reach or exceed 2+ inches as the moisture associated with Newton continues to stream in. While the circulation of Newton itself will likely get sheared apart and ingested into the broad trough the remnant vorticity could make an appearance in the area Thursday and Thursday night. This round of rain, mainly across areas south of the Missouri River could bring perhaps an inch or two of rain, with some localized areas reaching higher amounts. After a lull in the action, especially north of the Missouri River the broad trough will eject through the area on Friday, dragging with it a cold front that will bring enough ascent to utilize the ample amount of moisture to cause another round of moderate to heavy rain across the entire forecast area. All told, after these several rounds of rain, areas south of the Missouri River could see 1 to 3 inches of rain, with localized areas seeing perhaps 3 to 5 inches of rain. Areas north of the Missouri River are likely to see around an inch of rain, with perhaps localized higher amounts. Potential flooding will depend on the location of the highest rainfall amounts. Uncertainty regarding the location of the corridor of highest amounts precludes an official notification of flood potential; however, considering the signal for high rainfall amounts, it's conceivable that a flood/flash flood watch could be needed soon. Conditions this weekend should be rather pleasant and dry as the surface ridge moves in and takes hold of the area. Rain chances could return as early as Monday night as another cold front moves into and through the area. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1053 PM CDT WED SEP 7 2016 A few isolated to scattered thunderstorms will continue to focus near a southward-moving cold front tonight, and could impact all TAF sites between 06z and 12z. After that, mainly quiet conditions are expected for much of Thursday, until thunderstorms potentially redevelop in the late afternoon or evening hours. Winds will be out of the southwest tonight, then will become light and variable along the boundary, eventually washing out back to the east southeast on Thursday. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Leighton Aviation...Laflin
Hazardous weather outlook, Sep 7, 5:23 AM CDT, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 523 AM CDT WED SEP 7 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 523 AM CDT WED SEP 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTHERN MISSOURI AND FAR NORTHEAST KANSAS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT COULD PRODUCE WIDESPREAD 1 TO 3 INCH RAIN AMOUNTS, POTENTIALLY PRODUCING SOME FLOODING PROBLEMS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:52 AM CDT | Areal Flood Advisory | EAX | Adair, Daviess, Grundy, Harrison, Mercer, Putnam and 2 more | 4 hr |
| Sep 8, 1:53 PM CDT | River Flood Warning | EAX | Cooper | 54 hr |
| Sep 8, 2:26 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 63 hr |
Nearby
Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.